# SDR AALA202105249030

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 28,355 hours, 3,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EPAS BATTERY INOPERATIVE, INDICATOR DOES NOT BLINK. REPLACED EPAS BATTERY IAW AMM 52-12-20, OPS CHECK GOOD.
